MathSciNet Relay Station
MathSciNet bibliographic data
MR2017779 68T37 (03E72)
Díaz-Hermida, F.; Bugarín, A.; Barro, S. Definition and classification of semi-fuzzy quantifiers for the evaluation of fuzzy quantified sentences. Internat. J. Approx. Reason. 34 (2003), no. 1, 49–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement